| Model Number |
72404310 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) pump was not functioning properly, as it could not be pressurized, preventing penile erection.As a result, a surgical procedure was performed to explant the ipp.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant products implanted at time of the event:
model number/catalog number: 72018201.Serial number: n/a.Batch/lot number: 1100562495.Model/catalog description: reservoir flat 100 ml.Unique identifier (udi): (b)(4).